MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVFM10080
Medical Device Problem Codes Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a stent placement surgery procedure using covera vascular covered stent about 1 month ago.During follow-up it was found that the post declot and access was hyper pulsatile and inside the stent is another crushed stent that is crushed.The current status of patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: it was reported that a 10x80 mm stent (ankn1659) was placed in (b)(6) 2025 inside two stents that were found with a line, respectively a flap.A 10x60 mm stent was placed in (b)(6) 2024 one month after a declot procedure was performed.During a follow-up in (b)(6) 2024 it was found that the stent was narrowing and the access was hyper pulsatile; the stent was alleged to be crushed.The placed stent was extended proximally with another 10x60mm stent.Based on the information provided, there is no indication that there was any alleged device deficiency regarding the third stent and an investigation regarding this sent is not required.Investigation of an alleged device deficiency for the first and second stent is referenced in a related complaint record.Labeling review: based on the information provided, there is no indication that there was any alleged device deficiency regarding this third stent.Therefore, review of the labeling of the device covera vascular covered stent is not required.G3, h6 (device, component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
A patient underwent a stent placement procedure using covera vascular covered stent about a month ago.Post the procedure, during follow-up it was found that the post declot and access was hyper pulsatile and inside the stent is another crushed stent that is crushed.The current status of patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: it was reported that a 10x80 mm stent (ankn1659) was placed in (b)(6) 2025 inside two stents that were found with a line, respectively a flap.A 10x60 mm stent was placed in (b)(6) 2024 one month after a declot procedure was performed.During a follow-up in (b)(6) 2024 it was found that the stent was narrowing and the access was hyper pulsatile; the stent was alleged to be crushed.The placed stent was extended proximally with another 10x60mm stent.Based on the information provided, there is no indication that there was any alleged device deficiency regarding the third stent and an investigation regarding this sent is not required.Investigation of an alleged device deficiency for the first and second stent is referenced in a related complaint record.Labeling review: based on the information provided, there is no indication that there was any alleged device deficiency regarding this third stent.Therefore, review of the labeling of the device covera vascular covered stent is not required.B5, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22893129
Report Number9681442-2025-00269
Device Sequence Number14910061
Product Code PFV
UDI-Device Identifier00801741106606
UDI-Public(01)00801741106606(17)270116(10)ANKN1659
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVFM10080
Device Lot NumberANKN1659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/23/2025
11/11/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/06/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown